So, about a year ago, my fiance and I relied on hormonal birth control pills as our sole method of pregnancy protection (no condoms, no withdrawal, etc). During this time frame, I was very sick, all the time. A lot of the sickness I was experiencing can be attributed to my IBS (I was having a particularly bad flare up due to moving out of my parents house and all the schedule/diet changes/sleep changes that came along with that). However, I noticed an interesting trend. The nights that my fiance would ejaculate inside me, I would inevitably end up sick. Like, throwing up, dizzy, nauseous sick. Which I found strange because my IBS gives me two very distinct types of pain that can result in vomiting but rarely vomiting from nausea. I dismissed it though because I had never heard of ejaculate causing reactions like that...allergic reactions with burning/itching, sure...but never reactions like what I was experiencing.
Keep in mind that alllll sorts of things were ruled out by doctors and my own experiments as far as what could be causing such frequent nausea and vomiting, including my hormonal birth control, allergies, stress, etc. So we all just decided it must be another symptom of the IBS.
Fast forward a little bit...
For quite some time now, we've been using withdrawal along with my hormonal birth control for personal reasons. We've been using withdrawal pretty much perfectly for at least six months now. During that time period, I have not really experienced any sort of extreme nausea or vomiting from nausea that I can remember. I've had a couple of my normal IBS flares but they are very much under control and they are textbook flares. But here's the interesting thing... I've been on my placebo bleed this week and we didn't really bother with withdrawal for whatever reason, so my fiance has ejaculated in me twice this week. On both nights, I was extremely sick with the same nausea, vomiting, and dizzy spells I used to experience.
Could this be related? Am I just crazy? It seems way too coincidental!